MathSciNet Relay Station
MathSciNet bibliographic data
MR739603 82A67 (05C70)
Hock, J. L.; McQuistan, R. B. A note on the occupational degeneracy for dimers on a saturated two-dimensional lattice space. Discrete Appl. Math. 8 (1984), no. 1, 101–104.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement